Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Whooping cough jab - side effects

(6 Posts)
Rico08 Sun 21-Apr-13 11:11:59

What side effects did you have with the whooping cough jab.

I had mine last Monday, and the site where I had the jab has been a small hard red spot. This morning I've got a larger hard lump above it and 4 smaller ones below it. It doesn't really hurt now but it's itching and driving me mad.

Has anyone else had this ?

Thank you

jimblejambles Sun 21-Apr-13 11:36:24

For me the injection site went red then after a couple of days was swollen like an egg, red and very hot. Then it looked bruised in the middle and red on the outside. All the time hurting. It was itchy about day 5.
When I woke up on the 8 th day it all had gone. You can't even see where the injection went in.

Cavort Sun 21-Apr-13 11:45:26

I had mine last week. I just had a tiny purple bruise and it was tender for a couple of days.

babyradio Sun 21-Apr-13 12:15:54

My arm was very heavy and sore for about 4/5 days, and I felt like I had flu.

melli Sun 21-Apr-13 12:34:45

Had mine last Thursday, Friday night I felt a bit off colour. My main side effect has been the pain in the muscle where the injection was administered. Pain in the general upper arm has spread to my shoulder. Not to happy as I didn't expect it, have taken paracetemol today!

Rico08 Sun 21-Apr-13 13:30:45

Thank you all.

It seems it might be just one of those side effects just didn't expect it a week later.

My arm ached for 3/4 days after now it's itching like mad

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now